# SDR SWAA2022020185223

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Exposed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FORWARD WET AREA; FLOOR PANEL 222BF; MULTIPLE LARGE AREAS OF EXPOSED COMPOSITE FIBERS ALONG FWD; INBOARD; AFT EDGES; AND CENTER OF UPPER SURFACE. 12 INCHES FWD OF AFT EDGE. / REPAIRED PASSENGER CABIN FWD WET AREA FLOOR PANEL 222BF ALONG FWD I/B AFT EDGES AND CENTER OF UPPER SURFACE UAW B737 SRM 53-00-50-2R-0 REPAIR GENERAL AND B737 SRM 53-00-50-2R-1 REPAIR 1 REV 62. IN OVEN AND CURED AT 150 DEGREE FOR 2 HRS. OVEN E0-01 EXP 10-31-17 A51273; A26386
